Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child with Stomach aches, vomiting. Tested shows higher lymphocyte and SGOT, low RBC. Is it infection?

Hi, My son is complaining stomach ache and vomiting tendencies. He is 5 years old. Had done his hemogram. LFT and Urine culture . Hemogram shows higher lymphosite, low RBC , LFT has marginally higher SGOT and Urine Culture shows following. Please help to intreprete the results: Amplicin- S, AMC-S, TCC-S CFS-S, AT-S, MRP-S, IC-SNIT-S TOB-S,NET-S, PIT-S,CTR-S, CZ-S, CXM-S,CAC-S.CAZ-s, AK-s, GEN-s, OF-s, LE-s, CIP-s, CPR-R,SC-S,CPT-s and organizm isolated- E.coli
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
Feb 2013
Your child is having urinary tract infection and the causative bacteria is E.Coli and to which antibiotic it will responds is given in the sensitivity report. SGOT marginal raise is not specific for liver problem. Consult your Pediatrician to show your child and his reports and to start specific sensitive antibiotic treatment.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor